# SDR HEEA088640

- Difficulty date: July 9, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N732AE
- Make and model: Aerosp AS355*
- Aircraft serial: 2873
- Aircraft time: 4,196 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lock
- Part number: 350A25110602
- Condition: Failed
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR LOCK WILL NOT LOCK. TO BE SENT TO VENDOR.
